Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 99, NWS Fort Worth, TX

April 10, 2017Milam County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2017, 3:09 PM CDT for Milam County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2017, 3:09 PM CDT (20:09 UTC)
Expired
Apr 10, 2017, 4:15 PM CDT
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 2:26 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

766 
WUUS54 KFWD 102009
SVRFWD
TXC331-102115-
/O.NEW.KFWD.SV.W.0099.170410T2009Z-170410T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
309 PM CDT MON APR 10 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northern Milam County in central Texas...

* Until 415 PM CDT.

* At 309 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Rogers, or 9 miles west of Cameron, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cameron and Buckholts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3085 9723 3091 9721 3110 9683 3108 9681
      3106 9682 3106 9679 3105 9678 3105 9677
      3103 9678 3100 9677 3100 9675 3097 9677
      3093 9676 3092 9673 3090 9673 3091 9669
      3090 9669 3080 9718
TIME...MOT...LOC 2009Z 242DEG 17KT 3087 9713 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw
1 follow-up statement
307 
WWUS54 KFWD 102037
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
337 PM CDT MON APR 10 2017

TXC331-102115-
/O.CON.KFWD.SV.W.0099.000000T0000Z-170410T2115Z/
Milam TX-
337 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN MILAM COUNTY...

At 337 PM CDT, a severe thunderstorm was located near Cameron, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Cameron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3088 9712 3096 9711 3110 9683 3108 9681
      3106 9682 3106 9679 3105 9678 3105 9677
      3103 9678 3100 9677 3100 9675 3097 9677
      3093 9676 3092 9673 3090 9673 3091 9669
      3090 9669 3086 9707
TIME...MOT...LOC 2037Z 240DEG 13KT 3092 9703 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 12:40 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 10, 12:40 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1240 PM CDT Mon Apr 10 2017

.AVIATION...
A cold front currently stretches from near a MKN-MWL-GYI line
early this afternoon and is gradually progressing southeastward.
Winds ahead of this feature are incrementally veering, and a north
flow at the Metroplex airports is anticipated over the next 1-2
hours, while the true north wind shift will likely hold off until
around 20Z or thereabouts.

Thunderstorms are expected to initiate along the the aformentioned
cold front during the 1-2 PM time frame as the lingering vestiges
of our capping inversion are lifted and eroded. Given the front's
location north and west of all TAF sites, severe thunderstorms are
possible this afternoon and evening. The primary threats with
storms today will be large hail (and some hail approaching 2" is
not out of the question), along with wind gusts in excess of 50
kts. Based on the available observational and high-resolution
data, the most likely time frame for direct impacts at Metroplex
sites appears to be during the 20-23Z period, and 22-02Z at Waco.
There is some uncertainty regarding the longevity of thunder
impacts this afternoon and evening, however. Most high-resolution
guidance agrees that a consolidating cold pool will swiftly usher
this thunderstorm complex south and east of the Metroplex, and
based on this morning's upper air sounding showing plentiful dry
air aloft, this appears to be the most probable solution.
Therefore, opted to shut VCTS mention off at 11/01Z in the
Metroplex, but the threat for showers (and perhaps a sporadic
lightning strike) will persist overnight.

A similar trend may play out at Waco, but uncertainty regarding
how far south the cold pool pushes influenced the decision to hold
onto VCTS for a few more hours tonight. These timings will
continually be refined this afternoon and evening.

At all sites, MVFR cigs are expected to return this evening and
overnight as the frontal inversion begins to saturate.

Carlaw

&&

.MESOSCALE UPDATE...
Busy afternoon shaping up across North and Central TX with the
main concerns being potential for severe convection and flash
flooding. The morning upper air balloon data across the region
revealed a continued weakening of the cap across North and Central
TX. Experimental satellite imagery coupled with regional radar
observations also indicate some shallow convection has been
persistent along and south of a slow moving frontal boundary
located from near Comanche to DFW to Gainesville line. Another
interesting feature was a band of low level confluence just west
of the I-35 corridor across the Hill Country. This north-south
oriented band will likely continue to lift northward as the low
level southerly flow continues.

Overall expectations for this afternoon remain mostly similar to
previous forecasts. In house convective parameters indicate that
instability continues to climb with additional diabatic heating.
Much of the area in the warm sector is characterized by MLCAPE
values of around 2000 J/kg. Inhibition immediately south and east
of the front continues to fall rapidly with values approaching
near zero, indicating that the cap strength will likely become
negligible over the next 1-2 hours. With ample convergence along
the well-defined synoptic front and aformentioned confluence band,
thunderstorms should erupt in the 1-3 PM time frame. The primary
storm modes this afternoon will be brief supercellular structures
and multicell complexes. Sustained updrafts will have the
capability to produce large hail and some forecast sounding
analogs indicate that a risk for hail up to 2" in diameter will
not be out of the question. In addition, increasing T-Td spreads
coupled with dry mid-levels will facilitate a damaging wind risk,
especially if storms congeal into a larger complex. The tornado
risk may be largely mitigated by modest low level wind fields and
a potential for non-constructive storm scale interactions. That in
mind, we will have to monitor the tornado potential as we do have
a large scale synoptic boundary in the vicinity of storms. Most
hi- res guidance is consistent on developing a large cold pool
which may promote upscale growth into one ore more smaller line
segments. The best risk for severe storms this afternoon will be
for areas along and east and southeast of the aformentioned line
(Comanche to DFW to Gainesville)

Last, but not least, sufficient low level moisture juxtaposed with
decent rainfall over the last week or so will support an
appreciable flash flood risk. As a result, we elected to issue a
flash flood watch for roughly the southern half of our forecast
area. While overall rainfall amounts will be in the 1-3" range
with isolated 4" totals, rainfall rates will likely promote flash
flooding across parts of Central Texas.

Additional storms will be possible during the overnight hours as
ascent atop the cold front/cold pool will continue. A few hi-res
models also depict this scenario quite well. The main risk with
these storms will be hail and additional heavy rain which may
aggravate any ongoing flood issues.

24-Bain

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT Mon Apr 10 2017/
Thunderstorms currently rumbling across Missouri and Iowa are
being generated by a strong shortwave trough moving across the
Northern Plains. The eastward progression of the shortwave will
help push a cold front southeast into North and Central Texas
in the next few hours. The front stretched from Lubbock to
Topeka, KS early this morning, and will serve as a focus for
convection as it sags deeper into the forecast area later today.

A persistent warm layer at 850 MB will keep the atmosphere capped
through most of the morning. The cap is forecast to erode,
however, around midday as good surface heating takes place and the
front makes its presence known. Convective initiation along the
front should occur around noon as it encroaches on the Interstate
20 corridor. The highest POPs today will be across the
southeastern half of the forecast area, or along and southeast of
the front, with POPs decreasing as you go northwest. The latest
high resolution guidance suggests that the surface boundary will
be somewhere in the vicinity of a Bonham-Fort Worth-Goldthwaite
line when the cap breaks and convection ensues. Storms may develop
rapidly in a highly unstable environment and could become severe
with large hail and damaging winds.

The surface front is progged to pull up stationary near a Paris-
Lampasas line late this afternoon. As storms continue to fire
along the boundary, a cold pool is likely to develop and push
gradually south with time. Moisture pooling along the gust front
will lead to PWATs increasing to 1.75" across the southern
counties this evening. After collaborating with neighboring
offices we have increased QPF during the 00-06Z timeframe in the
Waco-Temple and surrounding areas where the heaviest rain is
likely. There is no plan for a flood watch at this time, as the
current thinking is that the cold pool will progress south fast
enough to preclude widespread heavy rain and flooding.

While convection continues to push south overnight, a southern
stream shortwave trough will move quickly across the region, which
may lead to additional convective development near the remnants
of the stationary front. We will keep POPs going overnight across
most of the region, with the highest POPs across the south and
lowest across the northwest. Precipitation will taper off from
northwest to southeast during the day Tuesday as the southern
stream shortwave moves east into the MS Valley.

A shortwave ridge will build overhead as the trough heads east,
which should keep things precipitation-free late Tuesday and early
Wednesday. Lingering moisture and instability could lead to some
diurnally driven convection Wednesday afternoon, though coverage
should remain fairly isolated. Another weaker shortwave will lift
northeastward out of Mexico across West Texas on Thursday, which
could generate mainly isolated storms across the west and
northwest counties late Thursday into Friday. Saturday and early
Sunday look dry at this time, then the next West Coast trough
leads to more storm chances late Sunday and next Monday.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    78  59  72  62  79 /  60  50  40  10  20
Waco                79  63  75  62  79 /  60  60  50  20  20
Paris               74  59  71  59  75 /  60  60  50  10  20
Denton              77  56  72  59  77 /  50  50  40  10  20
McKinney            77  57  72  60  76 /  60  60  40  10  20
Dallas              78  61  73  63  79 /  60  60  50  10  20
Terrell             78  61  73  61  78 /  60  60  50  20  20
Corsicana           79  63  73  62  78 /  60  60  50  20  20
Temple              80  64  74  62  78 /  60  60  50  20  20
Mineral Wells       76  57  72  58  77 /  40  40  30  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for TXZ135-142>148-
156>162-174-175.

&&

90/79
Hazardous weather outlook, Apr 10, 11:22 AM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1122 AM CDT Mon Apr 10 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1122 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
There is a chance of thunderstorms across all of North and Central
Texas today. Some storms this afternoon and tonight may become
severe with the greatest threat along and southeast of a Comanche to
Granbury to Muenster line. The main hazards from storms will be
large hail and strong winds, although an isolated tornado cannot be
ruled out today.

There is also a risk for heavy rainfall from thunderstorms which is
expected to lead to flash flooding. As a result, a flash flood watch
is in effect from 2 PM CDT this afternoon through Tuesday morning
for locations along and south of a Goldthwaite to Hillsboro to Athens
line.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
There will be a chance of thunderstorms area wide Tuesday and
southeast of a Goldthwaite to Sulphur Springs line Tuesday night, and
a flash flood watch is in effect through Tuesday morning.

Low chances of thunderstorms will linger, periodically, across parts
of the region Wednesday through Friday. The severe weather threat
appears low at this time with cloud to ground lightning being the
main hazard with any storms.

Thunderstorms chances will return area wide Sunday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this afternoon and tonight along
and southeast of a Comanche to Granbury to Muenster line.

In the hours before

Local storm report, Apr 10, 2:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
257 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             FRISCO                  33.15N  96.81W
04/10/2017  E1.00 INCH       COLLIN             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN FRISCO; ROLATER RD
Special weather statement, Apr 10, 3:03 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
303 PM CDT MON APR 10 2017

TXZ158-160-174-102030-
Falls TX-Milam TX-Bell TX-
303 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILAM...EAST CENTRAL
BELL AND SOUTH CENTRAL FALLS COUNTIES UNTIL 330 PM CDT...

At 302 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rogers, or 10 miles west of Cameron, moving northeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Cameron and Buckholts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.

LAT...LON 3086 9725 3107 9713 3112 9704 3088 9686
      3078 9718
TIME...MOT...LOC 2002Z 234DEG 19KT 3086 9716

Carlaw
Local storm report, Apr 10, 3:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             ALLEN                   33.10N  96.68W
04/10/2017  E1.00 INCH       COLLIN             TX   TRAINED SPOTTER

            4 MILES WNW OF ALLEN TX
Local storm report, Apr 10, 3:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     FLOOD            JOSHUA                  32.47N  97.38W
04/10/2017                   JOHNSON            TX   TRAINED SPOTTER

            MINOR STREET FLOODING NEAR SH 174 AND FM 917
Local storm report, Apr 10, 3:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             LAKE PAT CLEBURNE       32.32N  97.42W
04/10/2017  E1.00 INCH       JOHNSON            TX   AMATEUR RADIO

            1 INCH HAIL LAKE CLEBURNE
Local storm report, Apr 10, 3:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             CLEBURNE                32.35N  97.40W
04/10/2017  E1.00 INCH       JOHNSON            TX   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN CLEBURNE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 11:09 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Falls, Freestone and 11 more20 hr
Apr 10, 1:44 PM CDTSpecial Weather StatementFWDFannin31 min
Apr 10, 1:51 PM CDTSpecial Weather StatementFWDDenton24 min
Apr 10, 2:03 PM CDTSpecial Weather StatementFWDGrayson27 min
Apr 10, 2:06 PM CDTSpecial Weather StatementFWDJohnson24 min
Apr 10, 2:15 PM CDTSpecial Weather StatementFWDCollin30 min
Apr 10, 2:19 PM CDTSpecial Weather StatementFWDSomervell26 min
Apr 10, 2:33 PM CDTSevere Thunderstorm WarningFWDCollin, Denton57 min
Apr 10, 2:36 PM CDTSpecial Weather StatementFWDJohnson24 min
Apr 10, 2:39 PM CDTSpecial Weather StatementFWDFannin51 min
Apr 10, 2:50 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar55 min
Apr 10, 2:59 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
Apr 10, 3:03 PM CDTSpecial Weather StatementFWDMilam27 min
Apr 10, 3:10 PM CDTAreal Flood AdvisoryFWDCollin, Denton2 hr
Apr 10, 3:27 PM CDTSpecial Weather StatementFWDCollin, Hunt33 min
Apr 10, 3:30 PM CDTSpecial Weather StatementFWDDelta60 min
Apr 10, 3:44 PM CDTSpecial Weather StatementFWDLamar31 min
Apr 10, 3:49 PM CDTAreal Flood AdvisoryFWDHunt116 min
Apr 10, 3:51 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson54 min
Apr 10, 4:05 PM CDTSpecial Weather StatementFWDHunt, Rockwall55 min
Apr 10, 4:07 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson30 min
Apr 10, 4:21 PM CDTSpecial Weather StatementFWDBosque24 min
Apr 10, 4:28 PM CDTSevere Thunderstorm WarningFWDBosque, Hill62 min
Apr 10, 4:32 PM CDTSpecial Weather StatementFWDMills28 min
Apr 10, 4:47 PM CDTSpecial Weather StatementFWDEllis58 min
Apr 10, 4:50 PM CDTSpecial Weather StatementFWDDelta, Hopkins70 min
Apr 10, 5:04 PM CDTAreal Flood AdvisoryFWDHill116 min
Apr 10, 5:04 PM CDTSevere Thunderstorm WarningFWDBosque56 min
Apr 10, 5:15 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins60 min
Apr 10, 5:23 PM CDTSpecial Weather StatementFWDRains52 min
Apr 10, 5:25 PM CDTSpecial Weather StatementFWDJohnson35 min
Apr 10, 5:46 PM CDTAreal Flood AdvisoryFWDEllis119 min
Apr 10, 5:48 PM CDTSevere Thunderstorm WarningFWDBosque20 min
Apr 10, 5:54 PM CDTSevere Thunderstorm WarningFWDEllis, Hill33 min
Apr 10, 5:59 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt2 hr
Apr 10, 6:00 PM CDTSpecial Weather StatementFWDFalls30 min
Apr 10, 6:17 PM CDTSpecial Weather StatementFWDHopkins58 min
Apr 10, 6:26 PM CDTSpecial Weather StatementFWDEllis49 min
Apr 10, 6:30 PM CDTSpecial Weather StatementFWDFalls45 min
Apr 10, 6:46 PM CDTSpecial Weather StatementFWDLamar59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.